MathSciNet Relay Station
MathSciNet bibliographic data
MR1180831 11F70 (11F72 11F85 11R39 22E50)
Jacquet, Hervé; Ye, Yangbo Relative Kloosterman integrals for ${\rm GL}(3)$. Bull. Soc. Math. France 120 (1992), no. 3, 263–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement